Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"A Note on a Combinatorial Conjecture"
written by Guixin Deng,
published by Open Journal of Discrete Mathematics, Vol.3 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Bent functions: results and applications to cryptography
2015
[2] Об алгебраической иммунности бент-функций из класса Диллона
Дискретный анализ и исследование операций, 2014
[3] Algebraic immunity of bent functions of the Dillon class
Journal of Applied and Industrial Mathematics, 2014
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top